MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD NEXIVA¿ CLOSED IV CATHETER SYSTEM SINGLE PORT; INTRAVASCULAR CATHETER

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD NEXIVA¿ CLOSED IV CATHETER SYSTEM SINGLE PORT; INTRAVASCULAR CATHETER
Catalog Number 383520
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation and/or device history review, a supplemental report will be filed.
 
Event or Problem Description
It was reported that there was a difficult hub disengagement when using a bd nexiva¿ closed iv catheter system single port.There was no report of exposure, injury or medical intervention.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: no sample was returned for evaluation.Dhr review - no issues related to the defect were identified during production.Qn review - no qns were initiated due to issues found in production.Causes of the defect are tooling misalignments during assembly.Without the samples the defect could not be confirmed.The occurrence of this incident does not exceed what is acceptable.The severity is limited and the occurrence is low.No actions will be taken at this time.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Due to an it issue beginning on (b)(6) 2018, previously filed emdrs did not contain required fields.This supplemental emdr is filed to provide the following omitted fields: event attributed to: other.Device single use?: no.Device returned to manufacturer: no.

Brand Name
BD NEXIVA¿ CLOSED IV CATHETER SYSTEM SINGLE PORT
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
MDR Report Key7492246
Report Number1710034-2018-00220
Device Sequence Number1677708
Product Code FOZ
UDI-Device Identifier00382903835201
UDI-Public00382903835201
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K161777
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2020
Device Catalogue Number383520
Device Lot Number7192532
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/18/2018
Supplement Date Received by Manufacturer04/18/2018
04/18/2018
Initial Report FDA Received Date05/07/2018
Supplement Report FDA Received Date07/05/2018
09/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;